| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit alarmed motor error during rewind due to corrode the motor home switch.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test due to motor error alarm.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer stated they were able to successfully clear the alarm and was able to complete rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.